# SDR DALA2022122608361

- Difficulty date: December 22, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3306 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR 29 TO FR30 BTW STR26L TO STR27L AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 603703-14, VALIDATED ER/A# 603703-14 MATCHES PRI 603703-14. EXISTING REPAIR INSTALLED PER A330 SRM 53-21-11-300-015. (2549669)
